Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Thigh pain, testicle discomfort. Signs of amelioration after masturbation, erection problem. Relatd to smoking or masturbation?

I am experiencing right thigh pain and right testicle discomfort (the pain in the thigh is far more obvious than the one in the testicle). It is not continuous; it comes and goes and there are slight signs of amelioration after I engange into sexual activity (masturbation - as I did not have sex yet), but the pain will eventually come back within a few hours/next day. I haven t seen a doctor about my problem, although I am very concerned about it, as I am only 20 years old. Also, I feel like I may be having errection problems and I am not pleased with the stiffness of my errections. They exist, they occur on a daily basis, but my penis remains semi-hard/flacid. I believe this may be related to cigarette smoking or masturbation. For the first query, I suspect either a lumbar radiculopathy or an issue with my testicle/ prostate gland; please let me know what you think about my symptoms and advise me what to do.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Your conditions is rather due to unnecessary anxiety about sexual behavior. Regarding your smoking or masturbation, smoking hardly affect size and strength of penis in your age, and excessive masturbation creates anxiety rather than physical discomfort.
Therefore consult a psychologist for counseling, I can help you online if you desire so.
good luck
Answered: Wed, 7 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor